# SDR AALA20070396

- Difficulty date: February 24, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- System (JASC): 2897 · Fuel System Wiring
- Part: Relay
- Condition: Inoperative
- Location: Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH INFLIGHT T2163/24FEB - AFTER TAKEOFF LEFT TANK CONFIGURATION LIGHT ILLUMINATED.  BOTH LEFT FUEL PUMPS BOTH RIGHT BOOST FUEL PUMPS AND RIGHT CENTER FUEL PUMP WAS ON.  LEFT CENTER PUMP AS PLACARDED INOPERATIVE AND OFF.  COULD NOT MAINTAIN BALANCE USING STANDARD PROCEDURES.  LANDED IAH WITHOUT INCIDENT.  CHECKED OPERATION OF CROSSFEED SYSTEM AND BALANCED FUEL LOAD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  REPLACED CENTER LEFT BOOST PUMP RELAY IN DCA ON 27 FEB 2007.  SYSTEM GROUND CHECKED NORMAL OPERATION.
